I took my last depo injection shot on 5th December


Q: I took my last depo injection shot on 5th December 2014 and used to bleed alot like every week .i called my doctor n he gave me primolute n sylate drugs to stop the bleeding but i only took half of the dose this was from 18/3/ 2015 n i had some bleeding from 20/3/2015 to 24/3/2015 then after taking the half dose of primolute and sylate i took contraceptive pills for a few days to help regulate my period but stopped because of nausea then i had red spotting on 12/4/2015 and brown spotting the next two and nothing till today. i am wondering ,could i be pregnant?


A:   Hello,
Thanks for the query.

You have taken the pills and the Sylate in a haphazard way. The pills are hormonal and can cause irregularity in the cycles and bleeding pattern.
The abnormal discharge could be a part of pregnancy as well or it may just mean a side effect of taking the pills in a haphazard way.
Kindly do a pregnancy test to rule out pregnancy and also see a gynecologist. If the test is negative, the doctor has to rule out any vaginitis and out you on treatment for the same. In case of a hormonal imbalance, the dose of contraception has to be modified and the regularity be maintained.

Hope this helped.

Related Q&A

Q: Is it safe to take robitussin DM coughgels while 8 months pregnant ?

Q: What are the chances of getting pregnant from Precum if you last ejaculation was around 12 hours before sex. I'm not ...

Q: What are the chances of getting pregnant from Precum. Her period started October 1 and we had sex on the 9th at aroun...

Q: Is it safe to go to orlando florida if im 6 weeks pregnant?

Q: In July I had a miscarriage at 5 weeks. I got my period 4 weeks later. But since then the cycle length has been diffe...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon